MAUDE Adverse Event Report: MICROVENTION, INC. BALLOON CATHETER; CATHETER, PERCUTANEOUS

MICROVENTION, INC. BALLOON CATHETER; CATHETER, PERCUTANEOUS
Model Number BC0210M-US
Medical Device Problem Codes Entrapment of Device (1212); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part / lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for analysis and the investigation ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Event or Problem Description
It was reported that the physician embolized with onyx.After embolizing for 20-30 minutes, the procedure was done and the physician tried to remove the catheter after deflating the balloon.The catheter appeared stuck to the onyx.The physician pulled back with gentle pressure and locked the touey down.The physician did this a couple of times and then the catheter broke.They were able to go in with a snare and remove the part of the catheter left behind, verifying that nothing was left inside the patient before closing.There was no patient injury, and condition remained unchanged.
 
Additional Manufacturer Narrative
Investigation conclusion: the investigation of the returned balloon microcatheter found the shaft broken proximal to balloon section of the device with the guidewire lumen stretched and damaged, which is consistent with the broken condition described in the reported event.However, no damage to the balloon membrane was observed and no onyx was observed on the exterior of the distal end of the device; therefore, the investigation could not verify that the device experienced the entrapment described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the shaft damage, but the damage is consistent with the device experiencing tensile forces that exceeded the strength of the catheter shaft.
 
Event or Problem Description
Please see section h11 for device investigation results.

Brand Name
BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23735554
Report Number2032493-2025-90693
Device Sequence Number10562081
Product Code DQY
UDI-Device Identifier00842429106563
UDI-Public(01)00842429106563(11)250528(17)280430(10)0001089974
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC0210M-US
Device Lot Number0001089974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown